# SDR MALA080127

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR EXTENSION FAILED ON APPROACH TO DTW.  PERFORMED EMERGENCY LANDING GEAR EXTENSION AND LANDED IN DTW.  (A)
